I'm currently on 20mg citalopram and I tried 5-htp to help with sleeping. I've been looking online and apparently it's very dangerous! It's the first time I have taken them together and (obviously) because of what the Internet is telling me I'm getting extremely worried! Will I be okay even after taking this one tablet??
Hi, there is a major interaction risk with these 2 medications, but it is a risk not a certainty. Obviously you should take heed of the warning but to put your mind at rest, if you are feeling OK now and haven't taken these together again since then you should be fine. I would speak with your doctor about finding an alternative aid for sleeping...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Aug 2010 • 1 answer
Updated 7 Jul 2012 • 2 answers
Updated 8 Nov 2015 • 2 answers
Updated 12 Dec 2016 • 2 answers
Updated 1 Jun 2017 • 1 answer